The Michigan Mathematical Journal

A geometric characterization of partial linearizability.

Patrick D. McSwiggen

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 3-29.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132081

Digital Object Identifier
doi:10.1307/mmj/1030132081

Mathematical Reviews number (MathSciNet)
MR1617414

Zentralblatt MATH identifier
1195.37033

Subjects
Primary: 58F36
Secondary: 34C20: Transformation and reduction of equations and systems, normal forms

Citation

McSwiggen, Patrick D. A geometric characterization of partial linearizability. Michigan Math. J. 45 (1998), no. 1, 3--29. doi:10.1307/mmj/1030132081. https://projecteuclid.org/euclid.mmj/1030132081


Export citation